MAUDE Adverse Event Report: EDWARDS LIFESCIENCES THIN-FLEX SINGLE STAGE VENOUS DRAINAGE CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

EDWARDS LIFESCIENCES THIN-FLEX SINGLE STAGE VENOUS DRAINAGE CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number TF024O90
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11 additional manufacturer narrative- the device is not available for evaluation as it was discarded.No harm or specific malfunction was reported.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
As reported by our edwards lifesciences japanese affiliate, a tf024o90 venous cannula was exchanged with a larger tf028o90 cannula due to poor venous drainage after the initiation of cardiopulmonary bypass.The operation was completed with no patient adverse events reported.The patient's outcome was not provided.No further information was provided by the customer.
 
Additional Manufacturer Narrative
Updated section b4.Updated sections g3, g6.Updated sections h2, h6 - type of investigation; investigation findings; investigation conclusions.H11: additional manufacturer narrative: the reported complaint was unable to be confirmed as no product was returned.Per supplier dhr review, no non-conformances for the subject production lot were found.No deviations to current process were found.All inspections were completed by trained personnel.Individual dhrs for all involved subassemblies (sub-assembly included bodies and tips) were reviewed with no observed non-conformances or deviations.Current inspections include 100% inspection for visual deformities that could affect device performance when in use.Due to limited information received, the complaint was unable to be confirmed.Per the instructions for use (ifu), 'proper surgical procedures and techniques are the responsibility of the medical professional.Described procedures are provided for informational purposes only.Each physician must determine the appropriate use of this device for each patient based on medical training, experience, the type of procedure employed, and the benefits and risks associated with device use.' the most likely cause of the event is operational factors, including selection of the incorrect size by the medical professional.No evidence of an edwards/ supplier nonconformance was found.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.

Brand Name
THIN-FLEX SINGLE STAGE VENOUS DRAINAGE CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
dannette crooms
1 edwards way
irvine, CA 92614
8018424930
MDR Report Key23479999
Report Number2015691-2025-09079
Device Sequence Number10499068
Product Code DWF
UDI-Device Identifier00690103040937
UDI-Public(01)00690103040937(17)270808(11)240808(10)436724
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTF024O90
Device Lot Number436724
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown